# SDR WVBA01100

- Difficulty date: July 24, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc TIO540J2BD
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Camshaft
- Part number: LW19340
- Condition: Damaged
- Location: Nr 4/Nr 6 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, METAL CONTAMINATION WAS DISCOVERED IN THE SPIN ON OIL FILTER.  FURTHER INVESTIGATION FOUND NR 4 AND NR 6 CYLINDER INTAKE VALVE LIFT IN EXCESS.  NR 6 CYLINDER REMOVED AND THE INTAKE LOBE OF  NR 4/NR 6 CYLINDERS ON THE CAMSHAFT TO HAVE SEVERE WEAR AS WELL AS FACES OF THE TAPPETS.  (X)
